# SDR 2001UALA00873

- Difficulty date: May 30, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 35,047 hours, 10,385 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Actuator
- Part number: 1211233005
- Part serial: 00483
- Condition: Malfunctioned
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE FAILED TO DEPLOY DURING FUNCTIONAL CHECK OF THE MANUAL SYSTEM ACCOMPLISHED AT HEAVY MAINTENANCE VISIT.  *S/D*  REPLACED RAT ACTUATOR.  ACTUATOR WAS TESTED BY THE MANUFACTURER, NO FAULT FOUND, RETURNED TO SERVICE.  AFTER SUBSEQUENTLY TESTED ON A NEW ACFT, RAT DEPLOYED AS REQUIRED.
